+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Join Date
    Aug 2011
    Posts
    1,412
    Thanks
    1,494
    Thanked
    367
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default Voltaren and stomach issues

    Im sorry this is not ttc related, I couldnt find the health section on my phone.

    My backs been killing me for a week and today I took voltaren tablets, two hours after food. Shouldn't have but did. Since 1 my stomach has felt like its on fire and I feel really sick any ideas what I can do to try help my poor stomach recover without making it worse? Thanks x

  2. #2
    Join Date
    Jun 2013
    Posts
    122
    Thanks
    0
    Thanked
    31
    Reviews
    0
    That sucks Have you tried some kind of antacid? Quickeze or Gaviscon or something? Keep a close eye on it though, if it gets any worse or you get an dodgy looking stools etc. Do you normally react to anti-inflams like that?

  3. #3
    Join Date
    Mar 2010
    Posts
    118
    Thanks
    23
    Thanked
    12
    Reviews
    0
    I have heard they can make you sick, my mum gets pretty sick off them.

    Hope you feel better soon, no ideas on how to fix it though.

  4. The Following User Says Thank You to ocean10 For This Useful Post:

    butterfly2013  (10-06-2013)

  5. #4
    Join Date
    Aug 2011
    Posts
    1,412
    Thanks
    1,494
    Thanked
    367
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Quote Originally Posted by JCT View Post
    That sucks Have you tried some kind of antacid? Quickeze or Gaviscon or something? Keep a close eye on it though, if it gets any worse or you get an dodgy looking stools etc. Do you normally react to anti-inflams like that?
    I might try gaviscon actually, I've got some of that. I've never taken them before without having a full meal beforehand, I've felt a bit off from them before but nothing this bad. It seriously feels like my tum is on fire. I've tried drinking heaps and still sore after eating dinner. That will teach me! Thanks for the advice.

  6. #5
    Join Date
    Jun 2006
    Posts
    4,038
    Thanks
    599
    Thanked
    1,167
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Do you have a healthline number/nurse on call you can ring? As I'm sure you are feeling it's not great to have them on an empty stomach so maybe they can point you in the right direction as to what to do.

  7. #6
    Join Date
    Aug 2011
    Posts
    1,412
    Thanks
    1,494
    Thanked
    367
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Quote Originally Posted by ICanDream View Post
    Do you have a healthline number/nurse on call you can ring? As I'm sure you are feeling it's not great to have them on an empty stomach so maybe they can point you in the right direction as to what to do.
    Thank you, Im starting to feel a bit better now but if it doesn't get better overnight I do have a number I can call x

    Must admit I was worried I totally burnt my stomach because it was really quite painful!


 

Similar Threads

  1. Is Voltaren Rapid safe in early pregnancy?
    By Blonde Assassin in forum Pregnancy & Birth General Chat
    Replies: 10
    Last Post: 26-10-2012, 17:05
  2. Line on stomach
    By MinnieMouse81 in forum Pregnancy & Birth General Chat
    Replies: 16
    Last Post: 14-07-2012, 11:46
  3. Growing Stomach
    By natct in forum Pregnancy & Birth General Chat
    Replies: 15
    Last Post: 06-07-2012, 09:10

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Cots on BubhubLooking to buy a cot or bassinet? :: Cot safety checklist :: Local or online nursery ...
FORUMS - chatting now ...
REVIEWS
"Pigeon teats rule!"
by Alex
Pigeon PP Wide Neck reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›